# SDR 96ZZZX6127

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12FQ
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Engine: Pwa JT8D219
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 7958591503
- Condition: B Nut Loose
- Location: Nr 2 Eng Ai
- Part time: 15,021 hours
- Component: 13277503
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PILOT REPORTED NR 2 ENGINE OVERHEAT LIGHTS CAME ON ONE AFTER THE OTHER.  AIRCRAFT LEVELED OFF.  NR 2 THROTTLE RETARDED AND OVERHEAT CONDITION DISAPPEARED.  AIRCRAFT RETURNED TO DEPARTING AIRPORT AND NORMAL LANDING PERFORMED.  INSPECTION REVEALED THAT NOSE COWL ANTI-ICE DUCT'S FORWARD ATTACH B-NUT DESINTEGRATED CAUSING 13TH STAGE BLEED AIR TO HEAT UP THE 'A' AND 'B' LOOPS.  MDC S/N 3061 NOT C/W AT THE TIME OF INCIDENT.
